Table of Contents Author Guidelines Submit a Manuscript
Mobile Information Systems
Volume 2 (2006), Issue 4, Pages 169-191
http://dx.doi.org/10.1155/2006/921047

An Agent Based Intrusion Detection Model for Mobile Ad Hoc Networks

B. M. Reshmi,1 S. S. Manvi,2 and Bhagyavati3

1Department of Information Science and Engineering, Basaveshwara Engineering College, Bagalkot, India
2Department of Electronics and Communication Engineering, Basaveshwara Engineering College, Bagalkot, 587102, India
3Department of Computer Science, Columbus State University, 4225 University Avenue, Columbus, Georgia 31907-5645, USA

Received 30 November 2006; Accepted 30 November 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. M. Reshmi, S. S. Manvi, and Bhagyavati, “An Agent Based Intrusion Detection Model for Mobile Ad Hoc Networks,” Mobile Information Systems, vol. 2, no. 4, pp. 169-191, 2006. doi:10.1155/2006/921047